# SDR SIMA2018121040002

- Difficulty date: November 24, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564128001
- Condition: Cracked
- Location: Frm 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 73 IS CRACKED BETWEEN STRINGERS 16R - 17R-C/A-REMOVED AND REPLACED FRAME 73 (LOWER FRAME) IAW EMB 145 SRM 51-40-02
